# SDR ABXA980578

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769603
- Condition: Cracked
- Location: Ws 442.185
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB AT STATION XS 442.185 IS CRACKED AT AFT UPPER END.  INSTALLED ANGLE REPAIR DOUBLERS IAW DC8 SRM 51-1-21 AND 51-1-20D.
